Facilities and Services:
- ellawhisnant on I’m only myself when I’m alone with myself
Meditation can help you.
- ellawhisnant on dating issue
Online dating is a good idea for meeting new people. But don't get too attached to people's on social sites...
- ellawhisnant on Depressed
I Completely agree. Sketchie is a great helper you should wait for his advice.
- ellawhisnant on My husband choked me
You should think on your decision again.
- ellawhisnant on COFFEEHOUSE
- EllaJones on I overthink a lot and it's starting to get in the way of my Social Life
Overthinking is mostly result of free time so try to do something productive.
Share your stories and support others...
Lortab is a brand name for the narcotic Hydrocodone. When prescribed by a doctor, it is combined with a non-narcotic pain reliever called Acetaminophen, which is intended to treat moderate to severe pain. A patient taking Lortab will develop a tolerance for the medication over a long period of time, thus he or she will have to start taking higher doses to achieve the same level of pain relief. Since Lortab is used in combination with Acetaminophen, which is commonly known as Tylenol, people who are taking this medication should be aware that this medication can cause liver damage if taken in high doses.
Signs of Lortab Overdose
- The first sign of a Lortab overdose will likely be a loss of appetite, accompanied by nausea and vomiting.
- Stomach pain and sweating are also signs of an overdose of the medication.
- A person who is overdosing on Lortab may also appear drowsy or confused.
- Another sign of Lortab overdose is cold, clammy skin.
- Taking high doses of Lortab can also cause respiratory depression, seizures or convulsions.
- The patient may also experience diarrhea and stomach spasms.
- Low blood pressure and dizziness are other signs to watch for when it comes to a possible overdose.
- The skin or eyes can take on a yellow tint in a person who has overdosed on Lortab.
Treatment for Lortab Overdose
A Lortab overdose, whether it is suspected or confirmed, requires immediate medical treatment. The individual should be taken to an Emergency Room immediately. Once he or she arrives, the medical staff will start by checking vital signs. This is an important place to start, since this drug can make it difficult for the victim to breathe. Oxygen may be administered if the individual is having trouble breathing. If the drug was ingested recently, the doctor may decide to administer activated charcoal to minimize the amount of the drug that reaches the bloodstream or pump the patient’s stomach.
Doctors also need to provide treatment for a Lortab overdose that addresses the fact that the individual has ingested a large amount of acetaminophen. A medication called Mucomyst, or N-acetylcysteine, may be used for this purpose. Naloxone, another medication, may be used to treat the symptoms of hydrocodone overdose.
In cases where a patient has ingested a large amount of Lortab, they are at risk for severe liver damage. The individual may even require a liver transplant if the damage is significant enough. Given that the consequences of a Lortab overdose can be quite severe, getting prompt medical attention is imperative. When treatment is provided right away, it lowers the risk that the victim will have lasting health consequences after the event.
An addiction counselor will tell you that going through detox is just the first stage of getting help for a Lortab addiction. Once this initial phase has been completed, the client should move onto the next phase by seeking help from a Lortab rehab or center that specializes in treating Lortab addiction. Joining a support group post-rehab treatment is imperative as it allows the person suffering with the addiction to be able to relate to others who have suffered with similar addictions.
Drugs.com: Lortab – General information about Lortab; facts about liver damage; signs of addiction
iPharmacyList.com – Discusses treatment for Lortab overdose